# SDR SWAA081688

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 1,259 hours, 737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 1 ABC TO ROW 3 ABC.  REMOVED AND REPLACED BATTERY PACK PER MM.
